# SDR JBXA970010

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11330
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380027014
- Condition: Oil Leak
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

PBI - FLT 9559 - AFTER TAKEOFF LEAVING 2,000 FEET, FUMES OF UNKNOWN ORIGIN WITH LIGHT SMOKE FILLED COCKPIT.  ALSO, AFT LAV'S SMOKE DETECTOR WARNING WAS INDICATED ON MFDU.  RETURNED TO PBI.  ALL MIDWAY CHECKLISTS COMPLETED.  REMOVED AND REPLACED COALESCER BAGS FROM NR 1 AND NR 2 PACKS IAW AMM 21-51-04.  OPS CHK GOOD.  ALSO, PERFORMED ENGINE RUN IAW AMM 71-00-00, SYSTEM OPS CHK GOOD, NO SMOKE NOTED.  NOTE:  APU WAS LEAKING OIL INTO BLEED SYSTEM CONTAMINATING THE PACKS AND BLEED SYSTEM.  THE APU WAS DEFERRED PER MEL 49-00-01 AS INOPERABLE, DMI NR 02736.  AFTER GETTING BACK TO RDU, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
